# SDR SWAA2021120745739

- Difficulty date: November 18, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CLOSE OUT WEB PANEL#142KW HAVE MULTIPLE CRACKS. ; / [01] NO ALLOWABLE DAMAGE FOUND ON SRM; PART REQUIRED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] VERIFIED PART CAN BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0; PAR. 9.C.; [03] REMOVED A.C.B DOOR CUTOUT FWD PANEL 142KW PER SRM 51-40-02-0G-0; [04] RECEIVED NEW AFT CARGO DOOR CUTOUT FWD PANEL 142KW PN#146A9403-237 OK TO INSTALL NEW PANEL; [05] VERIFIED RECEIVED NEW AFT CARGO DOOR CUTOUT FWD PANEL 142KW PN#146A9403-237; OK TO INSTALL NEW PANEL.; [06] INSTALLED NEW AFT CARGO DOOR CUTOUT FWD PANEL 142KW PN#146A9403-237 PER SRM 51-40-02-0G-0; AIPC 53-11-00-48; [07] PART USAGE INFO; [08] VERIFIED INSTALLED NEW AFT CAR
